# SDR 9JLA201405217509

- Difficulty date: May 9, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Braero BAE125800A
- Aircraft serial: 258005
- Aircraft time: 12,853 hours, 10,439 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9006EN42
- Condition: Stuck
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKEOFF & GEAR RETRACTION AN UNSAFE GEAR INDICATION, 3 RED LIGHTS & 1 MAIN GEAR GREEN LIGHT.  THE CREW CYCLED THE GEAR BACK DOWN & RETURNED BACK TO THE AIRPORT FOR MAINTENANCE.  TROUBLESHOOTING FOUND THE RT NORMAL LG MICRO SWITCH CONTACTS STUCK PN 9006EN42.  THE DEFECTIVE SWITCH WAS REMOVED & A NEW SWITCH WAS INSTALLED & ADJUSTED IAW AMM.  OPERATIONS CHECKED SATISFACTORY.
